Solving Dual Fuzzy Nonlinear Equations via Shamanskii Method

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    New ideas on numerical methods for solving fuzzy nonlinear equations have spread quickly across the globe. However, most of the methods available are based on Newton’s approach whose performance is impaired by either discontinuity or singularity of the Jacobian at the solution point. Also, the study of dual fuzzy nonlinear equations is yet to be explored by many researchers. Thus, in this paper, a numerical method to investigate the solution of dual fuzzy nonlinear equations is proposed. This method reduces the computational cost of Jacobian evaluation at every iteration. The fuzzy coefficients are presented in its parametric form. Numerical results obtained have shown that the proposed method is efficient.

     


  • Keywords


    Fuzzy nonlinear equations; numerical methods; parametric form; Shamanskii method.

  • References


      [1] Abbasbandy, S., Asady, B. “Newton Method for solving fuzzy nonlinear equations” Applied Mathematics and Computation, 159 (2004) 349 – 356.

      [2] Amirah, R., Lazim, M., Mamat, M. “Broyden’s method for solving Fuzzy nonlinear equations” Advance in Fuzzy System, (2010), Article ID 763270, 1-6.

      [3] Buckley J.J., Qu Y. “Solving fuzzy equations: A new solution concept” Fuzzy Set and Systems, 39 (1991) 291- 301.

      [4] Buckley J.J., Qu Y. “Solving linear and quadratic fuzzy equations” Fuzzy Sets and Systems, 38 (1990) 43 - 59.

      [5] Chong, E. K. P., Zak, S. H. An introduction to optimization. Wiley Series in Discrete Mathematics and Optimization, 2013.

      [6] Dubois, D., Prade, H. Fuzzy Sets and Systems. Theory and Application. Academic Press, New York, 1980.

      [7] Goetschel, R., Voxman, J.W. “Elementary fuzzy calculus,” Fuzzy set and Systems, 18 (1986) 31-43.

      [8] Kelley C. T. “Iterative Methods for Linear and Nonlinear Equations”. SIAM, Philadelphia, 1995.

      [9] Kelley C. T. “A Shamanskii-Like Acceleration Scheme for Nonlinear Equations at Singular Roots” Mathematics of Computation, 47 (1986), 609-623.

      [10] Shamanskii, V.E. “A modification of Newton's method” Ukrain. Mat. Zh., 19 (1967), 133-138.

      [11] Sulaiman, I.M. New Iterative Methods for Solving Fuzzy and Dual Fuzzy Nonlinear Equations. Universiti Sultan Zainal Abidin, Terengganu, Malaysia, PhD Thesis, 2018.

      [12] Sulaiman, I. M., Mamat, M., Waziri, M. Y., Fadhilah, A., Kamfa, U. K. Regula Falsi Method for Solving Fuzzy Nonlinear Equation. Far East Journal of Math Sci., 100, 6, (2016), 873-884.

      [13] Sulaiman, I. M, Mamat, M., Waziri, M. Y, Mohamed, M.A., Mohamed, F.S. Solving Fuzzy Nonlinear Equation via Levenberg-Marquardt method. Far East Journal of Math Sci., 103, 10, (2018), 1547-1558.

      [14] Sulaiman, I. M, Mamat, M., Mohamed, M.A., Waziri, M. Y. Diagonal Updating Shamasnkii-Like method for Solving Fuzzy Nonlinear Equation. Far East Journal of Math Sci., 103, 10, (2018), 1619-1629.

      [15] Tavassoli, M. K., Abbasbandy, S., and Hadi, A. V. An Iterative Method for solving Dual fuzzy nonlinear equations. Applied Mathematics and Computation, 167 (2005), 316–323.

      [16] Waziri M.Y., Moyi A. “An alternative approach for solving dual fuzzy nonlinear equations International Journal of Fuzzy Systems, 18 (2016), 103 – 107.

      [17] Zimmermann H. J. Fuzzy Set Theory and its Applications. Third ed., Kluwer Academic, Norwell, MA 1991.

      [18] Mamat, M., Deraman, S.K., Noor, N.M.M., Rokhyati, Y. Diet problem and nutrient requirement using fuzzy linear programming approach, Asian Journal of Applied Sciences, 5(1): 52-59

      [19] Mamat, M., Rokhayati, Y., Noor, N.M.M., Mohd, I. Optimizing human diet problem with fuzzy linear programming approach (2011), Pakistan Journal of Nutrition, 10(6): 594-598.


 

View

Download

Article ID: 20974
 
DOI: 10.14419/ijet.v7i3.28.20974




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.